# SDR 96ZZZX1519

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4895W
- Make and model: Gulstm 114
- Aircraft serial: 14225
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 442283
- Condition: Cracked
- Location: Rudder
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN FOR AN ANNUAL.  AFTER SEEING JANUARY, 1996 ALERTS, DECIDED TO CHECK THIS AREA AND FOUND A 2.50 INCH CRACK ON LT SIDE OF RUDDER FITTING ATTACH HOLES.
